# SDR UIEA2011052700272

- Difficulty date: May 27, 2011
- Submitted: June 4, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,826 hours, 15,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003737
- Part serial: 34765
- Condition: Inoperative
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BS 300 INOP.  REPLACED BS 300 EMERGENCY LIGHT ASSY,  AMM PACK, OPS CHECKED OK REF 33-51-00.
